MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570360
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary fully covered rmv stent was to be implanted in the common bile duct to treat biliary stricture and stones during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2024.During the procedure, the stent was unable to advance through the distal portion of the scope and it came apart inside the scope.The stent was removed with difficulty and another wallflex biliary stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: a photo of the complaint device was provided, and it was observed that the stent was partially deployed, and the tip and the outer sheath were detached.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.Imdrf device code a0501 captures the reportable event of tip detached.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19577579
Report Number3005099803-2024-02961
Device Sequence Number17129581
Product Code PNB
UDI-Device Identifier08714729953173
UDI-Public08714729953173
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
DEN150040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberM00570360
Device Catalogue Number7036
Device Lot Number0033489044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/20/2024
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown